American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] R. M. Blumenthal. An extended Markov property . Trans. Amer. Math. Soc. 85 (1957) 52-72. MR 0088102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Glen Baxter and M. D. Donsker. On the distribution of the supremum functional for processes with stationary independent increments . Trans. Amer. Math. Soc. 85 (1957) 73-87. MR 0084900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Karlin and J. L. McGregor. The differential equations of birth-and-death processes, and the Stieltjes moment problem . Trans. Amer. Math. Soc. 85 (1957) 489-546. MR 0091566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. A. Darling and M. Kac. On occupation times for Markoff processes . Trans. Amer. Math. Soc. 84 (1957) 444-458. MR 0084222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Kac. A class of limit theorems . Trans. Amer. Math. Soc. 84 (1957) 459-471. MR 0086435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ernest G. Kimme. On the convergence of sequences of stochastic processes . Trans. Amer. Math. Soc. 84 (1957) 208-229. MR 0083843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. A. Darling. The maximum of sums of stable random variables . Trans. Amer. Math. Soc. 83 (1956) 164-169. MR 0080393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Patrick Billingsley. The invariance principle for dependent random variables . Trans. Amer. Math. Soc. 83 (1956) 250-268. MR 0090923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] William Feller. Boundaries induced by non-negative matrices . Trans. Amer. Math. Soc. 83 (1956) 19-54. MR 0090927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joanne Elliott and William Feller. Stochastic processes connected with harmonic functions . Trans. Amer. Math. Soc. 82 (1956) 392-420. MR 0086440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Frank Spitzer. A combinatorial lemma and its application to probability theory . Trans. Amer. Math. Soc. 82 (1956) 323-339. MR 0079851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kiyosi Itô. Spectral type of the shift transformation of differential processes with stationary increments . Trans. Amer. Math. Soc. 81 (1956) 253-263. MR 0077017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. A. Hunt. Some theorems concerning Brownian motion . Trans. Amer. Math. Soc. 81 (1956) 294-319. MR 0079377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] K. L. Chung. Some new developments in Markov chains . Trans. Amer. Math. Soc. 81 (1956) 195-210. MR 0075481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Miriam Lipschutz. On strong bounds for sums of independent random variables which tend to a stable distribution . Trans. Amer. Math. Soc. 81 (1956) 135-154. MR 0077015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edwin Hewitt and Leonard J. Savage. Symmetric measures on Cartesian products . Trans. Amer. Math. Soc. 80 (1955) 470-501. MR 0076206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. L. Doob. A probability approach to the heat equation . Trans. Amer. Math. Soc. 80 (1955) 216-280. MR 0079376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Cyrus Derman. Some contributions to the theory of denumerable Markov chains . Trans. Amer. Math. Soc. 79 (1955) 541-555. MR 0070883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George W. Morgenthaler. A central limit theorem for uniformly bounded orthonormal systems . Trans. Amer. Math. Soc. 79 (1955) 281-311. MR 0070876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David G. Kendall. Some analytical properties of continuous stationary Markov transition functions . Trans. Amer. Math. Soc. 78 (1955) 529-540. MR 0067401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. D. Brunk. On the application of the individual ergodic theorem to discrete stochastic processes . Trans. Amer. Math. Soc. 78 (1955) 482-491. MR 0067398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. L. Doob. Martingales and one-dimensional diffusion . Trans. Amer. Math. Soc. 78 (1955) 168-208. MR 0070885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Kiefer and J. Wolfowitz. On the theory of queues with many servers . Trans. Amer. Math. Soc. 78 (1955) 1-18. MR 0066587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. L. Doob. Semimartingales and subharmonic functions . Trans. Amer. Math. Soc. 77 (1954) 86-121. MR 0064347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] William Feller. Diffusion processes in one dimension . Trans. Amer. Math. Soc. 77 (1954) 1-31. MR 0063607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ulf Grenander and Murray Rosenblatt. An extension of a theorem of G. Szeg\"o and its application to the study of stochastic processes . Trans. Amer. Math. Soc. 76 (1954) 112-126. MR 0058902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] K. L. Chung. Contributions to the theory of Markov chains. II . Trans. Amer. Math. Soc. 76 (1954) 397-419. MR 0063603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. R. Kinney. Continuity properties of sample functions of Markov processes . Trans. Amer. Math. Soc. 74 (1953) 280-302. MR 0053428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. A. Darling. The influence of the maximum term in the addition of independent random variables . Trans. Amer. Math. Soc. 73 (1952) 95-107. MR 0048726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. L. Snell. Applications of martingale system theorems . Trans. Amer. Math. Soc. 73 (1952) 293-312. MR 0050209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2